More than 2 million people use Erowid every month.
During the pandemic, only 70 of those contribute $1 or more.
Donations are down significantly. Please Contribute.
Pushing My Limits
Amphetamines (Adderall), Oxycodone & Heroin
by daytripper
Citation:   daytripper. "Pushing My Limits: An Experience with Amphetamines (Adderall), Oxycodone & Heroin (exp107111)". Erowid.org. Sep 29, 2019. erowid.org/exp/107111

 
DOSE:
40 mg oral Amphetamines (pill / tablet)
  40 mg insufflated Amphetamines (ground / crushed)
  1 cig. smoked Tobacco - Cigarettes  
  20 mg insufflated Oxycodone (ground / crushed)
  2 hits smoked Heroin  

BODY WEIGHT: 180 lb


Despite the fact that I have used many psychoactive drugs heavily over a period of years, nothing could have prepared me for the ride I was about to take on what I thought would be just another lackluster day of classes. Being a student at the local university with a habit of consciousness expansion, I soon stumbled upon pharmaceutical amphetamine as a way to stay up cramming for tests as well as party on the weekends. Already an experienced user of methamphetamine and cocaine, I saw Adderall as a way to get to the place I wanted to be at a fraction of the cost. The day before this experience, I had acquired some instant release Adderall from a friend of mine who would let me know whenever it crossed his path because he never saw the appeal himself.

That morning, I decided to be a bit brave and down forty milligrams with a glass of orange juice since I felt I had a significant tolerance. I had to be on my way to class in an hour, so I decided to sniff up another forty milligrams which would allow me some fun with the effects while I was still at home. I was already beginning to feel it during my morning walk to the building, which made for a very pleasant start to the day. Everything from the music coming out of my headphones to the cigarette I was smoking was very captivating and intense, leaving me with goosebumps and the feeling of pure electricity shooting through my body.

When I took my seat in the classroom, the full effects were really beginning to hit me and sitting still was almost impossible. Although amphetamine usually helped me to pay attention during a lecture, my thoughts were racing and I couldn't focus on any one thing for too long. I began to sweat profusely and when class was finished I couldn't get out of the room fast enough for some fresh air. This should have been a warning sign in retrospect, but I thought nothing of it because I have had these symptoms before. I decided to call my friend J who agreed to hang out with me so I could chill before my next class.

I got to J's house about two hours after I had taken the morning dose, and my heart was beating out of my chest to the point where it was beginning to be of concern. My hands and feet were becoming a bit numb, and I felt rather cold despite the hot weather. I arrived to find that J was also hanging out with our mutual friend C, who was a avid fan of opiates with a steady supply. C owed me a bit of money so I agreed that he could pay me back in oxycodone which I snorted on the spot in an attempt to calm my body down. Seeing as how this wasn't doing the trick fast enough for me, C also offered to let me take a couple hits from a batch of fresh heroin stamps he had just bought. We fashioned a boat out of aluminum foil and C helped me light the tan piles as I inhaled through a open-ended plastic bottle.

From the second I exhaled that familiar vinegar-flavored vapor, I knew I had just made a grave mistake. My muscles began to relax significantly, but my heart was going faster than ever. I began to have overwhelming thoughts that I was going to have to go to the emergency room. After a few minutes of my fidgeting, J and C both agreed that I wasn't in good shape and offered me some food to eat, which I could barely choke down. Whatever the opiates were doing for me was still largely outweighed by the Adderall, which caused me to think that I was going to have a heart attack. I couldn't respond to simple questions like when I had class next, and I was bothered by a very sharp pain in the middle of my chest. I tried to lay down and relax, but my worrying only made the physical effects even worse.

Laying in J's bed may have calmed me down a bit, if only J and C hadn't begun to comment on how pale my skin was getting. I felt as if I had been dumped in an ice bath, and my head was throbbing to the incredible pace of my heart. I could see by the look on their faces that they were sincerely worried, so I decided to head to my dormitory and spend time alone to ride this one out. Driving wasn't particularly stressful because it was a short distance, but I almost fell in the parking lot because my balance was becoming severely affected. I made my way to the computer lab to research what I could do to help myself without an ambulance in a situation like this. I stopped into the community bathroom first, noticing first that my pupils were completely dilated and my skin was almost flush white. I ducked into a stall where I proceeded to vomit in order to make myself feel a little better.

My memory of events gets hazy from this point on. I remember being very confused about where I was, and it took me forever to make it to the computer lab. I felt as if the room was full of people who were commenting on how I was going to die of an overdose, but when I turned around there was only one person listening to music. Going to class was not an option at this point due to my condition, so I took the rest of the day to focus on surviving this experience. I attempted to read about how lethal this pseudo-speedball really was, but my vision was twisting and turning as if I had taken LSD. Numbness in my hands and feet was too much to ignore at this point, and I blankly stared at the computer screen for an hour or two praying to God that this wouldn't be my last day on Earth.

I began to feel better very gradually, after I found some light snacks to munch on. I was still disoriented and I felt as if there was a battle between the two drug classes for how fast my heart was going to beat. Calming down just a little, I made it to the bathroom again to check on myself and was worried by the fact that I was still clearly high on multiple drugs. My body met with the couch in my room down the hall, where I stayed for hours listening to television with my eyes closed until I awoke much later into the night.

Ever since I had this terrible experience, I have decided that drugs are not worth dying for and they are definitely no longer for me. I have never had any other experience with drugs affect me in such a life-threatening way before, so I made a promise to myself to quit while I was ahead. Adderall can be a wonderful substance if it is prescribed it for a legitimate problem with strict dosing instructions by a trusted doctor, or take it in moderation after knowing how it affects one I learned my lesson and am thankful that I have lived to relay this story for the vaults.

Exp Year: 2015ExpID: 107111
Gender: Male 
Age at time of experience: 19 
Published: Sep 29, 2019Views: 3,506
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Amphetamines (6), Oxycodone (176), Heroin (27) : Combinations (3), Difficult Experiences (5), Health Problems (27), Various (28)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults